# SDR ASOA03189

- Difficulty date: April 21, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 453
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN BNA, THE RIGHT SILL PLATE FROM FRAME 39 TO 41 WAS FOUND TO BE CORRODED  BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT SILL PLATE FROM FRAME 39 TO 41 IAW SRM 51-25-01 AND SRM 51-25-03.  (M)
